# SDR DHL2007781016

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Location: Bs 925
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT BS 925, INTERCOSTAL WEB ATTACH TO STR 20L IS CRACKED.  STOP DRILLED CRACK PER B727 SRM 51-10-1.  CRACK CONTAINMENT VERIFIED BY HFEC METHOD.  FABRICATED REPAIR ANGLE FROM 7075-T6, .080" BY 9" BY 2.25", PO NR 9003958, PER B727 SRM 53-10-2 FIG 5.  TREATED, PRIMED, AND INSTALLED REPAIR ANGLE PER B727 SRM 51-10-2 AND 53-10-2 FIG 5.
